# SDR GLBA20061010

- Difficulty date: October 9, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 23,072 hours, 28,520 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 1144300027180
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HEAVY ANGLE CRACKED AT FS 288.  MAINTENANCE REPAIRED THE RIGHT HAND HEAVY ANGLE AT FS 288 IAW BEECH 1900D SRM 53-90. REPAIR DIMENSIONS 13.5.
PN 114-430002-7180. RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
